# SDR CA121213010

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 3411 · Pitot/Static System
- Part: Valve
- Part number: 112732
- Condition: Misinstalled
- Location: Static Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THERE IS A POSSIBILITY THAT THE STATIC SWITCH VALVE AND STATIC VALVE HANDLE HAVE BEEN INSTALLED INCORRECTLY ON SOME ACFT. IF INSTALLED INCORRECTLY, THE VALVE WOULD OPERATE AS FOLLOWS: THE VALVE HANDLE WOULD INDICATE NORMAL SOURCE WHEN THE VALVE IS IN THE ALTERNATE SOURCE POSITION.  THIS SITUATION IS NEGLIGIBLE FROM A SAFETY POINT OF VIEW FOR THE FOLLOWING REASONS: THE SOURCE IS ONLY USED TO SWITCH THE ESIS INPUT FROM THE UPPER STATIC PORTS TO THE LOWER STATIC PORTS.  THE ESIS SHOULD SEE NO FUNCTIONAL DIFFERENCE IF THERE IS A PROBLEM WITH THE UPPER AND GOES TO LOWER OR VICE VERSA. THE ADAHRS IS SEPARATE AND SPLITS THE UPPER AND LOWER PORTS BETWEEN THE PARALLEL ADAHRS1/2.  MFG  WILL ISSUE ADDITIONAL INSTRUCTIONS FOR OPERATORS INSPECTION OF THE VALVE INSTALLATION AND RECTIFICATION.
